# SDR AALA20060608

- Difficulty date: August 25, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW  EMERGENCY FLOOR LIGHT AT SEAT 12D IS LOOSE.  SECURED EMERGENCY FLOOR LIGHTING AT SEAT 12D. SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
